Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Nightmares From That Creepy Crawly Skin Sensation We Sometimes Get?

Has Anyone Experienced Nightmares From That Creepy Crawly Skin Sensation We Sometimes Get?

Last night I felt like I was being sucked into a dark dream as my skin tightened. It’s not the first time it happened. I know now it’s fibro related, and can avert it with an Allegra or desert harvest aloe Vera capsule. But last night I was so tired I didn’t want to get up. It started like an off/on mild pulsing in parts of my lower half. Then like Restless leg syndrome, mild pins and needles. And the feeling like certain… read more

A MyFibroTeam Member said:

Thnx all. Yes. Some meds do that. But I don’t take any except Allegra as needed. And that’s never done that. I know it’s fibro bc it’s happened before and it’s that creepy crawling skin feeling. If I take an Allegra it Usually stops it.

And gramybear the same thing happens to me if I take Benadryl! I get the pins and needles and numbing sensation in my legs. As you say it’s ironic that it triggers the tingling rather than help. (My allergist and ENT explained Allegra worked differently than other allergy meds-prob why I can tolerate).

Hugs 🙂
Zoes

posted 3 months ago
A MyFibroTeam Member said:

When my father passed away someone gave me a Xanax to help me sleep good on the eve of his funeral. I was having a nightmare and wanted to wake up and I couldn’t, I felt paralyzed. I wanted to move my arm to budge my husband to wake him to tell him how I felt . It was the Xanax that caused the nightmare and paralyzed feeling for me. Some meds can cause that.

posted 4 months ago
A MyFibroTeam Member said:

I understand how you feel. Sometimes I have nightmares and my whole body gets paralyzed. Then I woke up screaming and can't move. Happens couple of times its very scary I need days to recover from it. Hope you won't have it again. Hugs 💜

posted 4 months ago
A MyFibroTeam Member said:

What really gets to me the most is when I have restless legs or restless arms. And I found out the hard way that Benedryl made it really bad, just the opposite of what we would think, or what I would think. Fibro has some of the strangest, annoying and scary symptoms of anything I've had to deal with. Hugs.

posted 3 months ago
A MyFibroTeam Member said:

My MIL had nightmares from Cymbalta.. idk I haven't 🙂

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in